Bulletin of the Brazilian Mathematical Society, vol.39, no.1, pp.123-135, 2008 (SCI-Expanded)
Article / Article
Bulletin of the Brazilian Mathematical Society
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Positive divisors, Rational surface singularities, Toric varieties
Hacettepe University Affiliated:
There is a correspondence between functions in the maximal ideal of the local ring of a rational singularity and certain positive divisors supported on the exceptional fiber of a resolution of the singularity. Here we give an algorithm to obtain a generating set over ℤ of these divisors. © 2008 Springer-Verlag Berlin Heidelberg.